Alert archive / Kentucky / River Flood Warnings in 2014
River Flood Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Feb 5, 2014, 11:17 AM EST for Hardin County, Nelson County, Kentucky. It took effect at Feb 6, 2014, 8:05 AM EST. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2014, 11:17 AM EST (16:17 UTC)
- In effect from
- Feb 6, 2014, 8:05 AM EST
- Expired
- Feb 7, 2014, 11:02 PM EST
- In force
- 39 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rolling Fork River near Boston (BSNK2). The gauge peaked at 37.27 ft at Feb 7, 2014, 7:00 AM EST.
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 42 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03301500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
872
WGUS43 KLMK 051617
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1117 AM EST WED FEB 5 2014
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
.Up to 2 inches of rain fell during the past 24 hours caused the
river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued tonight.
&&
KYC093-179-060417-
/O.NEW.KLMK.FL.W.0005.140206T1530Z-140207T2327Z/
/BSNK2.1.ER.140206T1530Z.140207T0600Z.140207T1727Z.NO/
1117 AM EST WED FEB 5 2014
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Rolling Fork River near Boston.
* from Thursday morning to Friday evening.
* At 10:30 AM Wednesday the stage was 29.3 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday late morning and
continue to rise to near 36.5 feet by early Friday morning. The
river will fall below flood stage by Friday early afternoon.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 36.2
feet on Jan 25 2006.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
CMC5 follow-up statements
593
WGUS83 KLMK 060218
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
918 PM EST WED FEB 5 2014
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued Thursday Morning.
&&
KYC093-179-061418-
/O.EXT.KLMK.FL.W.0005.140206T1305Z-140208T1236Z/
/BSNK2.1.ER.140206T1305Z.140207T0000Z.140208T0636Z.NO/
918 PM EST WED FEB 5 2014
The Flood Warning continues for
the Rolling Fork River near Boston.
* from Thursday morning to Saturday morning.
* At 8:30 PM Wednesday the stage was 32.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 36.4 feet by Thursday evening. The river will fall
below flood stage by early Saturday morning.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 36.4
feet on Jan 9 1998.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$257
WGUS83 KLMK 061517
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 AM EST THU FEB 6 2014
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued this evening.
&&
KYC093-179-070417-
/O.CON.KLMK.FL.W.0005.000000T0000Z-140208T1236Z/
/BSNK2.1.ER.140206T1207Z.140207T0000Z.140208T0636Z.NO/
1017 AM EST THU FEB 6 2014
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Saturday morning.
* At 9:30 AM Thursday the stage was 35.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.4 feet by this
evening. The river will fall below flood stage early Saturday
morning.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 36.4
feet on Jan 9 1998.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
RL676
WGUS83 KLMK 070306
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1006 PM EST THU FEB 6 2014
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued by midday Friday.
&&
KYC093-179-071706-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-140208T1200Z/
/BSNK2.1.ER.140206T1207Z.140207T1200Z.140208T0600Z.NO/
1006 PM EST THU FEB 6 2014
The Flood Warning continues for
the Rolling Fork River near Boston.
* until Saturday morning.
* At 9:30 PM Thursday the stage was 36.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast to
continue.
* Forecast...The river will continue rising to near 36.9 feet by
Friday morning. The river will fall below flood stage late Friday.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 36.9
feet on Jun 10 1997.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$225
WGUS83 KLMK 071608
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 AM EST FRI FEB 7 2014
...The Flood Warning continues for the following rivers in
Kentucky...
Licking River at Blue Licks Spring
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson...
Nicholas...Robertson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued tonight.
&&
KYC181-201-080408-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-140208T0843Z/
/BLSK2.1.ER.140205T1820Z.140207T0845Z.140208T0243Z.NO/
1108 AM EST FRI FEB 7 2014
The Flood Warning continues for
the Licking River at Blue Licks Spring.
* until late tonight.
* At 10:00 AM Friday the stage was 26.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 25.0 feet...Cropland flooding begins.
* Flood History...This crest compares to a previous crest of 26.8
feet on Sep 20 2004.
&&
LAT...LON 3835 8379 3848 8401 3858 8413 3857 8426
3847 8417 3828 8387
$$
KYC093-179-080407-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-140208T1030Z/
/BSNK2.1.ER.140206T1207Z.140207T1215Z.140208T0430Z.NO/
1108 AM EST FRI FEB 7 2014
The Flood Warning continues for
the Rolling Fork River near Boston.
* until late tonight.
* At 10:30 AM Friday the stage was 37.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Flood History...This crest compares to a previous crest of 37.3
feet on Jan 26 1996.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
CMC838
WGUS83 KLMK 080402
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EST FRI FEB 7 2014
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
KYC093-179-080432-
/O.CAN.KLMK.FL.W.0005.000000T0000Z-000000T0000Z/
/BSNK2.1.ER.140206T1207Z.140207T1215Z.140208T0224Z.NO/
1102 PM EST FRI FEB 7 2014
The flood warning is cancelled for
the Rolling Fork River near Boston.
* At 10:30 PM Friday the stage was 34.6 feet.
* Flood stage is 35.0 feet.
* Fell below flood stage late Friday evening.
* Forecast...The river will continue to fall to 23.9 feet by Sunday
morning.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 5, 8:42 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Feb 5, 8:42 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 842 AM EST Wed Feb 5 2014 ...Forecast Update... Issued at 840 AM EST Wed Feb 5 2014 Ongoing forecast looks pretty good. Temperatures now are about as warm as it will get today as winds pick up from the west and northwest. Should see readings drop into the upper 20s by Noon along and west of the I-65/I-71 corridors and by a few hours later to the east. Still have a chance for some light snow the rest of the day, as soundings indicate a deepening of the moist layer as the weakening upper low moves just north of our area. The best chances still look to be across the north, and radar is showing a batch moving along the southern IL/IN border. We may see another tenth or two accumulate from these showers. .SHORT TERM (Now through Thursday)... Issued at 315 AM EST Tue Feb 5 2014 Now - Thursday... ...Traveler's Advisory Will Replace Winter Weather Headlines This Morning... The back edge of the main precipitation shield is now along the I-75 corridor. This precipitation, mostly in the form of rain at this point, will quickly exit east by 3 AM EST. A few areas are probably still cold enough to support freezing rain along and north of the I-64 corridor, but for the most part the wintry problems are briefly over. Still have several flood advisories out for southeastern portions of the CWA standing water and roadways under water. Things should improve through the pre-dawn hours since rain is ending. Focus will now shift to smaller concerns regarding the lighter precipitation, and in what form it will fall in through the morning hours. Temperatures are starting to slowly decline back toward, and just below, freezing and will continue to do so as the surface low quickly pushes off to the north and east. This will be a slow decline through dawn with patches of drizzle or very light rain until temps fall below freezing. Since moisture is very shallow right now as this dry slot pushes through, we will transition to pockets of freezing drizzle or light freezing rain once surface temps fall back below freezing. Moisture will then deepen back to the point where ice crystals will be introduced by mid to late morning and p-type will transition to scattered snow showers. Will handle these minor p-type challenges with a Traveler's Advisory (SPS) once the headlines are dropped. There is some concern about wet roadways re-freezing, but think the temp drop will be slow enough that this would be isolated. There also could be lingering slick spots, especially across southern Indiana where temps did not get above freezing. Could see a dusting to a quarter inch of snow from today's snow showers, especially across southern Indiana and north central Kentucky, but otherwise they aren't expected to cause much of a problem. Temperatures will struggle under the heavy cloud cover and steady northwest flow. Expect a rise only to the upper 20s across southern Indiana, and temps will actually stay steady or fall through the day in Kentucky. One other concern, will be that winds will be steady out of the WNW around 15 mph, gusting to 20-25 at times. This could put some strain on already iced power lines and limbs. We'll be dry by tonight continuing on Thursday as benign zonal flow aloft and surface high pressure build into the region. Temperatures are expected to drop to around 10 across southern IN and range from 15 to 20 across central KY tonight. Highs will only struggle to around 20 across southern IN, and into the 20s across KY. .LONG TERM (Thursday night through Tuesday)... Issued at 315 AM EST Wed Feb 5 2014 Models have had some difficulty over the last few days predicting the overall weather pattern for late this week into early next week. Current trends suggest a transient, progressive quasi-zonal pattern with embedded shortwaves that could lead to periodic precipitation. However, no major storms are evident at this time. In such a pattern, one would expect potentially significant differences in timing and strength of systems. In this case, however, while differences exist, there is some continuity in signal between the latest GFS and ECMWF deterministic models, and to some extent the Canadian GEM as well. The models show potential for a weak weather system Saturday and again next Tuesday. More on that below. The extended period will start with a weakening shortwave moving quickly across the TN Valley Thursday night. This system should come through dry as it encounters confluent flow aloft with no surface reflection. Looks like only clouds at this point, with some clearing by Friday morning. Low temps Friday morning should be quite cold again, with 2-6 above zero over south-central IN to the lower/mid teens over south-central Kentucky. On Friday night as the next shortwave approaches, clouds will increase and light snow could move in by Saturday morning. This is not a sure bet based on the progressive flow pattern, but given model continuity, have raised POPs some for Saturday. Precipitation should be snow over southern IN and the northern half of central KY, with a chance of light snow becoming a chance of light rain or a rain/snow mix over parts of south-central KY. As this system moves away, conditions remain chilly with high temps Sunday in the mid 20s to mid 30s from north to south, then even colder Monday with highs lower 20s in southern IN to near 30 over south-central KY. Raw ECMWF surface temps Monday morning actually go below zero over southern IN into north-central KY, with the GFS warmer. For now, have lows again in the 2-6 above zero range in southern IN, 5-10 over north-central and east-central KY and low-mid teens downstate. Certainly cold. On Tuesday, GFS and ECMWF agree overall that another shortwave could bring another round of at least light snow to our area. Such agreement in this pattern is actually a bit surprising that far out, but is subject to change. So, bottom line is that the cold winter season we have had should continue through the extended period, with a couple chances of some wintry precipitation, but no major storms expected at this time. && .AVIATION (12Z TAF Update)... Updated at 620 AM EST Wed Feb 5 2014 Low pressure now east of Cincinnati will pull away and high pressure will rapidly build towards Kentucky from the west. Westerly winds will increase readily right around the time this TAF issuance time. West winds averaging 13 to 15kt with some gusts over 20kt may be expected during the mid-morning hours, veering to the northwest and maintaining these speeds by early afternoon. Northwest winds will continue around 10kt from early evening through the overnight hours. Low strato-cu will continue all day and tonight as well. Current IFR ceilings will slowly rise to low end MVFR toward 14 to 15z for SDF and BWG, and an hour or so later for LEX. MVFR ceilings will continue to slowly rise towards and eventually above 2k feet by early to mid afternoon. MVFR ceilings are expected tonight as well. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........RJS Short Term.....BJS Long Term......TWF Aviation.......JSD
Hazardous weather outlook, Feb 5, 4:39 AM EST, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 439 AM EST WED FEB 5 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-060945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND 439 AM EST WED FEB 5 2014 /339 AM CST WED FEB 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL SLOWLY FALL BACK BELOW FREEZING TODAY WITH ANY LINGERING PATCHES OF DRIZZLE CHANGING TO FREEZING DRIZZLE. PRECIPITATION TYPE WILL THEN CHANGE OVER TO ISOLATED TO SCATTERED LIGHT SNOW SHOWERS LATE THIS MORNING THROUGH THE AFTERNOON. THIS PATCHY AND LIGHT PRECIPITATION IS NOT EXPECTED TO CAUSE ADDITIONAL IMPACTS TO ROADWAYS...HOWEVER ISOLATED SLICK SPOTS WILL STILL REMAIN. USE CAUTION IF TRAVELING THIS MORNING AND WATCH FOR BLACK ICE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WEAK WEATHER SYSTEM COULD BRING A ROUND OF LIGHT SNOW TO SOUTH- CENTRAL INDIANA AND MUCH OF CENTRAL KENTUCKY ON SATURDAY. THIS COULD CAUSE A LIGHT ACCUMULATION OF SNOW IN SOME LOCATIONS. ANOTHER WEATHER SYSTEM COULD ALSO BRING SOME LIGHT SNOW TO THE AREA ON TUESDAY. THESE SYSTEMS WILL BE MONITORED IN THE COMING DAYS. IN ADDITION...COLD AIR COULD CAUSE WIND CHILLS TO BE AROUND ZERO OVER SOUTH-CENTRAL KENTUCKY FRIDAY MORNING...AND FROM ZERO TO 5 BELOW ZERO MONDAY MORNING OVER SOUTH-CENTRAL KENTUCKY AND NORTH- CENTRAL AND EAST-CENTRAL KENTUCKY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTER WEATHER TO THE NATIONAL WEATHER SERVICE. FACEBOOK AND TWITTER ARE GREAT WAYS TO CONTACT US. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ061>067-070>078-081-082-060945- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 439 AM EST WED FEB 5 2014 /339 AM CST WED FEB 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES WILL SLOWLY FALL BACK BELOW FREEZING TODAY WITH ANY LINGERING PATCHES OF DRIZZLE CHANGING TO FREEZING DRIZZLE. PRECIPITATION TYPE WILL THEN CHANGE OVER TO ISOLATED LIGHT SNOW SHOWERS LATE THIS MORNING THROUGH THE AFTERNOON. THIS PATCHY AND LIGHT PRECIPITATION IS NOT EXPECTED TO CAUSE ADDITIONAL IMPACTS TO ROADWAYS...HOWEVER ISOLATED SLICK SPOTS WILL STILL REMAIN. USE CAUTION IF TRAVELING THIS MORNING AND WATCH FOR BLACK ICE. ADDITIONALLY...STANDING WATER AND FLOODED ROADWAYS STILL REMAIN FROM RECENT HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WEAK WEATHER SYSTEM COULD BRING A ROUND OF LIGHT SNOW TO MUCH OF CENTRAL KENTUCKY ON SATURDAY...WITH RAIN OR SNOW POSSIBLE OVER PARTS OF SOUTH-CENTRAL KENTUCKY. THIS COULD CAUSE A LIGHT ACCUMULATION OF SNOW IN SOME LOCATIONS. ANOTHER WEATHER SYSTEM COULD ALSO BRING SOME LIGHT SNOW TO THE AREA ON TUESDAY. THESE SYSTEMS WILL BE MONITORED IN THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINTER WEATHER TO THE NATIONAL WEATHER SERVICE. FACEBOOK AND TWITTER ARE GREAT WAYS TO CONTACT US. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/TWF
In the hours before
Local storm report, Feb 5, 10:42 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 AM EST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FREEZING RAIN NEW CASTLE 38.43N 85.17W
02/05/2014 E0.00 INCH HENRY KY PUBLIC
TREE LIMB DOWN ON POWER LINE. REPORT VIA TWITTER.
&&
EVENT NUMBER LMK1400190
EERLocal storm report, Feb 5, 10:45 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1045 AM EST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FREEZING RAIN TELL CITY 37.95N 86.76W
02/04/2014 M0.33 INCH PERRY IN TRAINED SPOTTER
MULTIPLE TREES DOWN DUE TO ICE.
&&
EVENT NUMBER LMK1400191
EERLocal storm report, Feb 5, 10:47 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1047 AM EST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM FREEZING RAIN LEWISPORT 37.93N 86.90W
02/05/2014 E0.25 INCH HANCOCK KY PUBLIC
2 INCHES OF SNOW AND 0.25 INCHES OF ICE. REPORT VIA
TWITTER.
&&
EVENT NUMBER LMK1400192
EERLocal storm report, Feb 5, 10:50 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1050 AM EST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM FREEZING RAIN LEITCHFIELD 37.48N 86.29W
02/05/2014 M0.25 INCH GRAYSON KY PUBLIC
0.13-0.25 INCH ICE ACCUMULATION. REPORT VIA TWITTER.
&&
EVENT NUMBER LMK1400193
EERLocal storm report, Feb 5, 10:51 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1051 AM EST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FREEZING RAIN BUCKNER 38.38N 85.43W
02/05/2014 M0.25 INCH OLDHAM KY PUBLIC
&&
EVENT NUMBER LMK1400194
EERLocal storm report, Feb 5, 11:04 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 AM EST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FREEZING RAIN 4 E ROUNDHILL 37.23N 86.39W
02/04/2014 M0.30 INCH EDMONSON KY PUBLIC
LARGE TREE DOWN DUE TO ICE. REPORT VIA FACEBOOK.
&&
EVENT NUMBER LMK1400195
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 7:11 PM EST | Areal Flood Advisory | LMK | Butler, Logan, Ohio, Warren | 3 hr |
| Feb 4, 9:24 PM EST | Flash Flood Warning | LMK | Logan, Warren | 3 hr |
| Feb 4, 11:59 PM EST | Areal Flood Advisory | LMK | Green, Taylor | 6 hr |
| Feb 5, 12:55 AM EST | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Madison and 2 more | 3 hr |
| Feb 5, 6:34 AM EST | River Flood Warning | LMK | Butler, Warren | 4 days |
| Feb 5, 6:34 AM EST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Feb 5, 7:10 AM EST | River Flood Warning | LMK | Bourbon | 29 hr |
| Feb 5, 9:09 AM EST | River Flood Warning | LMK | Warren | 22 hr |
| Feb 5, 11:35 AM EST | River Flood Warning | LMK | Edmonson | 66 hr |
| Feb 5, 11:55 AM EST | River Flood Warning | LMK | Nicholas, Robertson | 71 hr |
Nearby
River Flood Warnings in Kentucky, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.